# SDR ASAA2019122633704

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 22,283 hours, 7,253 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING BOTH FMC'S ARE CYCLING ON AND OFF. GROUNDED - YES. RESET BOTH FMC'S REF B737-900 FIM 34-61 TASK 836. OPS CHECKS OK.
